Alert archive / Kentucky / Tornado Warnings in 2023

Tornado Warning 53, NWS Paducah, KY

July 2, 2023Massac County, Illinois; Ballard County, McCracken County, Kentucky

NWS Paducah, KY issued this tornado warning at Jul 2, 2023, 3:21 PM CDT for Massac County, Illinois; Ballard County, McCracken County, Kentucky. It was in force for 9 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 2, 2023, 3:21 PM CDT (20:21 UTC)
Expired
Jul 2, 2023, 3:30 PM CDT
In force
9 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Massac County, IL, Ballard County, KY, McCracken County, KY

The radar

The Paducah radar (KPAH), 21 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 2, 3:34 PM CDTTSTM WND DMGRound Knob, ILTree blown down. Outbuildings lost.
Jul 2, 3:34 PM CDTTSTM WND DMGRound Knob, ILTree blown down. Outbuildings lost.
Jul 2, 3:34 PM CDTTSTM WND DMGRound Knob, ILTree blown down. Outbuildings lost.
Jul 2, 3:36 PM CDTTSTM WND DMGRound Knob, ILMultiple tree branches scattered around, some large.
Jul 2, 3:36 PM CDTTSTM WND DMGRound Knob, ILMultiple tree branches scattered around, some large.
Jul 2, 3:36 PM CDTTSTM WND DMGRound Knob, ILMultiple tree branches scattered around, some large.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 2, 12:33 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.4 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2023-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1255 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2023-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 198 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1255 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
762 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
198 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted.

501 
WFUS53 KPAH 022021
TORPAH
ILC127-KYC007-145-022045-
/O.NEW.KPAH.TO.W.0053.230702T2021Z-230702T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Paducah KY
321 PM CDT Sun Jul 2 2023

The National Weather Service in Paducah has issued a

* Tornado Warning for...
  Northwestern Massac County in southern Illinois...
  North central Ballard County in western Kentucky...
  Northwestern McCracken County in western Kentucky...

* Until 345 PM CDT.
    
* At 321 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Karnak, or 10 miles north of La Center, moving
  east at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  northwestern Massac, north central Ballard and northwestern
  McCracken Counties, including the following locations... Joppa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3722 8897 3723 8895 3722 8894 3723 8894
      3723 8893 3724 8893 3730 8877 3720 8870
      3719 8894
TIME...MOT...LOC 2021Z 262DEG 36KT 3722 8891 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

JGG
2 follow-up statements
849 
WWUS53 KPAH 022025
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
325 PM CDT Sun Jul 2 2023

KYC007-022034-
/O.CAN.KPAH.TO.W.0053.000000T0000Z-230702T2045Z/
Ballard KY-
325 PM CDT Sun Jul 2 2023

...THE TORNADO WARNING FOR NORTH CENTRAL BALLARD COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has 
moved out of the warned area. Therefore, the warning
has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
southern Illinois...and western Kentucky.

LAT...LON 3721 8892 3722 8893 3724 8893 3730 8877
      3720 8870 3719 8892
TIME...MOT...LOC 2024Z 264DEG 34KT 3721 8888 

$$

ILC127-KYC145-022045-
/O.CON.KPAH.TO.W.0053.000000T0000Z-230702T2045Z/
Massac IL-McCracken KY-
325 PM CDT Sun Jul 2 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR
NORTHWESTERN MASSAC AND NORTHWESTERN MCCRACKEN COUNTIES...
    
At 324 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles southeast of Karnak, or 8 miles northwest of
Metropolis, moving east at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Joppa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3721 8892 3722 8893 3724 8893 3730 8877
      3720 8870 3719 8892
TIME...MOT...LOC 2024Z 264DEG 34KT 3721 8888 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

JGG
798 
WWUS53 KPAH 022030
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
330 PM CDT Sun Jul 2 2023

ILC127-KYC145-022040-
/O.CAN.KPAH.TO.W.0053.000000T0000Z-230702T2045Z/
Massac IL-McCracken KY-
330 PM CDT Sun Jul 2 2023

...THE TORNADO WARNING FOR NORTHWESTERN MASSAC AND NORTHWESTERN
MCCRACKEN COUNTIES IS CANCELLED...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
southern Illinois...and western Kentucky.

LAT...LON 3721 8892 3722 8893 3724 8893 3730 8877
      3720 8870 3719 8892
TIME...MOT...LOC 2028Z 262DEG 36KT 3722 8880 

$$

JGG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Jul 2, 3:19 PM CDT, 2 minutes earlier.

Area forecast discussion, Jul 2, 3:19 PM CDT, 2 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
319 PM CDT Sun Jul 2 2023

.SHORT TERM...(Tonight through Tuesday night)
Issued at 317 PM CDT Sun Jul 2 2023

Yet another stormy day today will be the main weather concern for
the week. Isolated showers and thunderstorms have developed across
much of the Quad State (mainly SEMO, Southern Illinois, and the
Evansville Tri-State), progressing northeastward. Strong to severe
storms are expected and a Severe Thunderstorm Watch covers the
entire CWA until 8pm central. Development this afternoon is
likely to continue to be along an axis near the Ohio River, then
drift south into Western Kentucky for the late afternoon to early
evening hours. Temperatures today have reached the mid-80s in
northern areas to near 90 elsewhere. Thunderstorm downdrafts and
outflow boundaries, along with increased cloud cover, will limit
further rises in temperature this afternoon.

Dew points are in the 70s across the Quad State, slightly
overperforming the forecast, resulting in plenty of moisture for
convection to tap into. MLCAPE of around 3000 and DCAPE just over
1000 will produce a damaging wind threat, which is highlighted in
the Enhanced Risk over Western Kentucky. Large hail is a
consideration, particularly earlier in the event. Shear is
adequate for convection, but relatively meager; the tornado threat
is low. With storms progressing northeastward with subsequent
development behind the initial storms, the potential for training
thunderstorms with heavy rainfall rates could result in some
flooding issues despite the relatively quick storm motion. This is
especially the case in areas that received heavy rain in previous
days such as Southwest Indiana, part of which is in a slight risk
ERO today.

A cold front is very slowly moving through the Quad State,
providing a line for storm development this afternoon and evening.
Low pressure is located further north of the CWA and an upper
trough is approaching, expected to move through this evening into
tonight. Evening storm activity should primarily be located in
Western Kentucky, exiting the Quad State by midnight.

Dry conditions are expected for Monday as the trough moves east of
the Quad State. The cold front stalls just to the southeast,
resulting in seasonable temperatures with highs near 90, while
lows remain in the upper 60s to near 70. The sky brings a few
fireworks for Independence Day as some but not all models lift the
front back into the area. Scattered showers and isolated storms
are possible, mainly in the afternoon hours, diminishing in the
evening. With the return of the frontal boundary, temperatures
lift slightly with highs in the lower half of the 90s and heat
index values peaking in the 95-100 range.

.LONG TERM...(Wednesday through Sunday)
Issued at 317 PM CDT Sun Jul 2 2023

Active weather continues for the latter half of the week. With the
stalled out boundary remaining over the Quad State, thunderstorms
remain possible on Wednesday. A stronger cold front advances from
the Upper Midwest, with models disagreeing on timing. The GFS is
fastest with arrival Wednesday evening, while ensemble spread
leans towards Thursday morning. A D4 slight risk of severe weather
covers part of SEMO with the arrival of the front. This system
will need to be monitored as we move closer to see whether strong
to severe storms pose a problem, potentially Thursday afternoon
which has the highest PoPs in the NBM.

Once again, the frontal boundary is likely to stall out south of
the forecast area Friday and Saturday resulting in lingering
precip chances for now with high pressure over the Great Lakes.
Temperatures lean towards their coolest for the week, primarily in
the upper half of the 80s for highs.

&&

.AVIATION...
Issued at 1231 PM CDT Sun Jul 2 2023

Showers and storms are expected through the afternoon hours,
mainly along an axis near the Ohio River, shifting to Western
Kentucky for late afternoon and the early evening. Some of these
storms will be severe with damaging winds. MVFR cigs are unlikely
to lower further. Vsby drops are expected with storms. Non-
thunderstorm winds will gust to around 17-20 kts out of the
southwest, becoming light tonight. Cloud cover diminishes tonight
with mostly clear skies tomorrow.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...None.
MO...None.
IN...None.
KY...None.
&&

SHORT TERM...ATL
LONG TERM...ATL
AVIATION...ATL
Hazardous weather outlook, Jul 2, 2:22 PM CDT, 59 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
222 PM CDT Sun Jul 2 2023

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-031930-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
222 PM CDT Sun Jul 2 2023 /322 PM EDT Sun Jul 2 2023/

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...This Afternoon and Tonight

A Severe Thunderstorm Watch remains in effect until 8pm central
this evening for the Quad State region.

Scattered to numerous thunderstorms are developing this afternoon
through early tonight. Some of these storms will be severe, with
damaging winds, large hail, and a tornado or two all possible. The
greatest risk of severe weather will be across southwest Indiana,
southern Illinois, the Missouri Bootheel, and western Kentucky.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

There is a daily chance of thunderstorms Tuesday through Saturday.
The activity is expected to be isolated Tuesday and Wednesday,
more numerous on Thursday, and isolated on Friday and Saturday.
Heavy rain and lightning will be the primary hazards, but periods
of stronger storms cannot be ruled out, especially on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter reports of severe weather hazards and flooding issues are
appreciated.

In the hours before

Local storm report, Jul 2, 2:25 PM CDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
225 PM CDT Sun Jul 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     Hail             Carbondale              37.72N 89.22W
07/02/2023  E1.00 inch       Jackson            IL   Public

            Report from mPING: Quarter (1.00 in.).

&&

SGE
Local storm report, Jul 2, 2:42 PM CDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
242 PM CDT Sun Jul 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     Tstm Wnd Dmg     1 ESE Allenville        37.22N 89.74W
07/02/2023                   Cape Girardeau     MO   Trained Spotter

            60 mph estimated wind speed. Tree limbs
            blown off. Heavy rain and pea sized hail.

&&

SGE
Local storm report, Jul 2, 2:43 PM CDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
243 PM CDT Sun Jul 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 PM     Tstm Wnd Dmg     1 SE Herrin             37.79N 89.02W
07/02/2023                   Williamson         IL   Public

            Report from mPING: tree limbs broken; Power
            poles broken.

&&

SGE
Local storm report, Jul 2, 3:01 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
301 PM CDT Sun Jul 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     Tstm Wnd Dmg     Norris City             37.98N 88.33W
07/02/2023                   White              IL   Public

            Trees and tree limbs down, damage to gate.

&&

SGE
Local storm report, Jul 2, 3:03 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
303 PM CDT Sun Jul 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     Tstm Wnd Dmg     Norris City             37.98N 88.33W
07/02/2023                   White              IL   Public

            Corrects previous tstm wnd dmg report from
            Norris City. Trees and tree limbs down,
            damage to gate. estimated 65 mph.

&&

SGE
Local storm report, Jul 2, 3:09 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
309 PM CDT Sun Jul 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     Tstm Wnd Dmg     1 SW West Frankfort     37.89N 88.94W
07/02/2023                   Franklin           IL   Public

            Large branches down. One shoved into the
            ground. 65 mph estimated wind speed.

&&

SGE

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 9:28 PM CDTSevere Thunderstorm WarningPAHMassac24 min
Jul 2, 12:34 AM CDTSpecial Weather StatementPAHMassac26 min
Jul 2, 12:58 PM CDTSevere Thunderstorm WarningPAHGallatin, Hamilton, Saline, White47 min
Jul 2, 1:05 PM CDTSevere Thunderstorm WarningPAHWilliamson40 min
Jul 2, 1:14 PM CDTSevere Thunderstorm WarningPAHJackson, Union, Williamson46 min
Jul 2, 1:21 PM CDTSevere Thunderstorm WarningPAHSaline, Williamson39 min
Jul 2, 1:24 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHGallatin, White51 min
Jul 2, 1:43 PM CDTSevere Thunderstorm WarningPAHSaline, Williamson47 min
Jul 2, 1:57 PM CDTSevere Thunderstorm WarningPAHGallatin, Saline, White48 min
Jul 2, 2:06 PM CDTAreal Flood AdvisoryPAHFranklin, Gallatin, Hamilton, Saline, White, Williamson3 hr
Jul 2, 2:10 PM CDTSevere Thunderstorm WarningPAHJackson, Williamson35 min
Jul 2, 2:13 PM CDTAreal Flood AdvisoryPAHAlexander, Jackson, Pulaski, Union3 hr
Jul 2, 2:13 PM CDTSevere Thunderstorm WarningPAHGallatin, White47 min
Jul 2, 2:22 PM CDTSevere Thunderstorm WarningPAHAlexander38 min
Jul 2, 2:34 PM CDTSevere Thunderstorm WarningPAHGallatin, White41 min
Jul 2, 2:47 PM CDTSevere Thunderstorm WarningPAHAlexander, Pulaski, Union43 min
Jul 2, 2:52 PM CDTSevere Thunderstorm WarningPAHFranklin, Jackson, Williamson38 min
Jul 2, 3:00 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHJohnson, Massac, Pope, Pulaski, Union45 min
Jul 2, 3:10 PM CDTAreal Flood AdvisoryPAHGallatin3 hr
Jul 2, 3:38 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHHardin, Massac, Pope41 min
Jul 2, 3:53 PM CDTSevere Thunderstorm WarningPAHAlexander, Pulaski52 min
Jul 2, 4:02 PM CDTSevere Thunderstorm WarningPAHEdwards, Wayne, White43 min
Jul 2, 4:08 PM CDTSevere Thunderstorm WarningPAHHardin31 min
Jul 2, 4:18 PM CDTAreal Flood AdvisoryPAHAlexander, Pulaski117 min
Jul 2, 4:18 PM CDTSevere Thunderstorm WarningPAHAlexander, Massac, Pulaski42 min
Jul 2, 4:32 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHEdwards, Wabash43 min
Jul 2, 4:43 PM CDTAreal Flood AdvisoryPAHMassac98 min
Jul 2, 4:51 PM CDTSevere Thunderstorm WarningPAHMassac, Pope35 min
Jul 1, 7:14 PM CDTTornado WarningPAHCaldwell, Lyon31 min
Jul 1, 7:33 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHCaldwell, Christian, Hopkins30 min
Jul 1, 7:53 PM CDTSevere Thunderstorm WarningPAHChristian, Hopkins, McLean, Muhlenberg19 min
Jul 1, 8:37 PM CDTSevere Thunderstorm WarningPAHFulton37 min
Jul 1, 8:59 PM CDTSevere Thunderstorm WarningPAHCarlisle, Fulton, Hickman46 min
Jul 1, 9:19 PM CDTSpecial Weather StatementPAHGraves, McCracken, Marshall41 min
Jul 1, 9:46 PM CDTSpecial Weather StatementPAHMcLean29 min
Jul 1, 9:50 PM CDTSpecial Weather StatementPAHCaldwell, Crittenden, Livingston, Lyon, Marshall, Trigg40 min
Jul 1, 10:22 PM CDTSevere Thunderstorm WarningPAHCaldwell, Christian, Crittenden, Hopkins, Lyon, Muhlenberg and 1 more23 min
Jul 1, 10:44 PM CDTSpecial Weather StatementPAHHopkins, Muhlenberg31 min
Jul 1, 11:14 PM CDTSpecial Weather StatementPAHMuhlenberg16 min
Jul 2, 2:19 AM CDTSpecial Weather StatementPAHLyon26 min
Jul 2, 2:50 AM CDTAreal Flood AdvisoryPAHDaviess, McLean3 hr
Jul 2, 3:23 AM CDTSevere Thunderstorm WarningPAHCaldwell, Livingston, Lyon, Marshall37 min
Jul 2, 4:02 AM CDTAreal Flood AdvisoryPAHDaviess, Henderson, Hopkins, McLean, Webster118 min
Jul 2, 12:19 PM CDTSevere Thunderstorm WarningPAHDaviess41 min
Jul 2, 2:03 PM CDTSevere Thunderstorm WarningPAHHenderson42 min
Jul 2, 2:26 PM CDTAreal Flood AdvisoryPAHHenderson, Union3 hr
Jul 2, 2:45 PM CDTSevere Thunderstorm WarningPAHHenderson45 min
Jul 2, 3:27 PM CDTSevere Thunderstorm WarningPAHDaviess32 min
Jul 2, 3:36 PM CDTAreal Flood AdvisoryPAHDaviess3 hr
Jul 2, 4:06 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHDaviess39 min
Jul 2, 4:36 PM CDTSevere Thunderstorm WarningPAHBallard, Carlisle, Graves, McCracken24 min
Jul 2, 4:49 PM CDTSevere Thunderstorm WarningPAHHopkins, McLean, Muhlenberg41 min
Jul 2, 5:06 PM CDTSevere Thunderstorm WarningPAHCaldwell24 min
Jul 2, 5:25 PM CDTSevere Thunderstorm WarningPAHCaldwell, Hopkins35 min
Jul 2, 5:49 PM CDTSpecial Weather StatementPAHCaldwell, Calloway, Lyon, Marshall, Trigg56 min
Jul 2, 6:16 PM CDTSpecial Weather StatementPAHChristian, Hopkins, Muhlenberg, Todd44 min
Jul 2, 6:20 PM CDTSevere Thunderstorm WarningPAHChristian, Hopkins, Muhlenberg, Todd40 min
Jul 2, 6:51 PM CDTSevere Thunderstorm WarningPAHMuhlenberg, Todd19 min

Nearby

Tornado Warnings in Kentucky, 2023Tornado Warnings in Illinois, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.